# SDR 03FDEA01780

- Difficulty date: October 9, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0503
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP O/B HINGE FITTING (FLAP  SIDE) - SIDE ATTACHMENT BARREL   NUT HOLE AND LUG SURFACE FOUND CORRODED.    COMPLIED WITH FEDEX EA 1-5740-71745 - WINGS LT AND RT OUTBOARD   FLAP OUTBOARD HINGE BRACKET ASSEMBLY CORROSION AND CMM 57-44-09
